# SDR 05FDEA00868

- Difficulty date: April 6, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EO 6-5710-7-5004 PT 4, RT WING FOR LANDING ASSY FOR PANEL 675CB, 2 EA HOLES NOTED ARE LARGER THAN DRAWING SIZE.  THIS IS AN INCOMING CONDITION.  HOLE NR 10 .390", EDGE MARGIN RIB .610", PLANK .760", NR 17 .390", EDGE MARGIN RIB .570", PLANK .840".  HOLE  SIZE SHOULD BE .310".  REPAIRED HOLES IAW EA 6-5730-79121
